| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A follow up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, a patient underwent an unknown procedure during which a flexor ansel guiding sheath leaked through the check-flo valve.An additional device of the same type was used to continue the procedure.Additional information, including patient and procedure outcome, have been requested but not yet received.
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was received 13sep2021.The leak occurred after insertion of the flexor ansel guiding sheath.The target location was the common femoral artery.There is no report of tortuosity, calcification or scarred anatomy.The sheath was in place for 1 minute.There was "minimal" blood loss reported.No unintended section of the device remained inside the patient.No adverse events to the patient occurred due to this event.No additional procedures were reported due to the occurrence.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Event summary: as reported, a patient underwent an unknown procedure during which a flexor ansel guiding sheath leaked through the check-flo valve.The leak occurred after insertion of the flexor ansel guiding sheath.The target location was the common femoral artery.There is no report of tortuosity, calcification or scarred anatomy.The sheath was in place for 1 minute.There was "minimal" blood loss reported.An additional device of the same type was used to continue the procedure.No unintended section of the device remained inside the patient.No adverse events to the patient occurred due to this event.No additional procedures were reported due to the occurrence.Investigation - evaluation reviews of the complaint history, device history record, drawing, instructions for use, manufacturing instructions, and quality control procedures of the device were conducted during the investigation.No device was returned for investigation.A document-based investigation evaluation was performed.Two relevant nonconformances were recorded; affected product was scrapped and not replaced.There have been no other reported complaints for this lot number.The device history record review provides objective evidence that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was functionally inspected by quality control and no notable gaps in production or processing controls were noted.There is no indication that a design or process related failure mode contributed to the reported event.Sufficient inspection activities are in place to identify this failure mode prior to distribution.The device is provided instructions for use which state, ¿upon removal from packaging, inspect the produce to ensure no damage has occurred.¿ based on the available information, cook has concluded that a component failure unrelated to manufacturing or design deficiencies contributed to this incident.Cook will continue monitoring of similar complaints and has notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.